BibTeX record journals/dam/BensmailNS17

download as .bib file

@article{DBLP:journals/dam/BensmailNS17,
  author    = {Julien Bensmail and
               Soumen Nandi and
               Sagnik Sen},
  title     = {On oriented cliques with respect to push operation},
  journal   = {Discrete Applied Mathematics},
  volume    = {232},
  pages     = {50--63},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.dam.2017.07.037},
  doi       = {10.1016/j.dam.2017.07.037},
  timestamp = {Wed, 18 Oct 2017 18:34:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/BensmailNS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier